# SDR SIMA20140307008

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 24,249 hours, 20,712 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD SYS NR 1 LOW QTY AT FL 350 GEAR & FLAPS UP MACH 72 NO ICE.  COMPLIED WITH HYD SYS TRANSFER IAW ETN EN-27-023, CHECKED GOOD, OK FOR SERVICE.
